# SDR IPXA11567572

- Difficulty date: June 2, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1401-1414
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STABILIZER STRAP HAS CORROSION ON UPPER SURFACE AT NUTPLATE HOLE BS 1401-1414, RBL 45.5, WL 201.  REPAIRED IAW ATS ER 11-03052.
